RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2016, Volume 59, Pages 119–147 (Mi cmfd290)  

This article is cited in 1 scientific paper (total in 1 paper)

Differential equations with degenerate, depending on the unknown function operator at the derivative

B. V. Loginova, Yu. B. Rousakb, L. R. Kim-Tyanc

a Ul'yanovsk State Technical University, Ul'yanovsk, Russia
b Department of Social Service, Canberra, Australia
c National University of Science and Technology "MISIS", Moscow, Russia

Abstract: We develop the theory of generalized Jordan chains of multiparameter operator functions $A(\lambda)\colon E_1\to E_2$, $\lambda\in\Lambda$, $\dim\Lambda=k$, $\dim E_1=\dim E_2=n$, where $A_0=A(0)$ is a noninvertible operator. To simplify the notation, in 1–3 the geometric multiplicity $\lambda_0$ is set to 1, i.e. $\dim N(A_0)=1$, $N(A_0)=\operatorname{span}\{\varphi\}$, $\dim N^\ast(A_0^\ast)=1$, $N^\ast(A_0^\ast)=\operatorname{span}\{\psi\}$, and the operator function $A(\lambda)$ is supposed to be linear with respect to $\lambda$. For the polynomial dependence of $A(\lambda)$, in 4 we consider a linearization. However, the bifurcation existence theorems hold in the case of several Jordan chains as well.
We consider applications to degenerate differential equations of the form $[A_{0}+R(\cdot,x)]x'=Bx$.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 2014/232


Full text: PDF file (369 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.9

Citation: B. V. Loginov, Yu. B. Rousak, L. R. Kim-Tyan, “Differential equations with degenerate, depending on the unknown function operator at the derivative”, Proceedings of the Seventh International Conference on Differential and Functional-Differential Equations (Moscow, August 22–29, 2014). Part 2, CMFD, 59, PFUR, M., 2016, 119–147

Citation in format AMSBIB
\Bibitem{LogRusKim16}
\by B.~V.~Loginov, Yu.~B.~Rousak, L.~R.~Kim-Tyan
\paper Differential equations with degenerate, depending on the unknown function operator at the derivative
\inbook Proceedings of the Seventh International Conference on Differential and Functional-Differential Equations (Moscow, August 22--29, 2014). Part~2
\serial CMFD
\yr 2016
\vol 59
\pages 119--147
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd290}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd290
  • http://mi.mathnet.ru/eng/cmfd/v59/p119

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Sidorov, D. N. Sidorov, “Skeletnye razlozheniya lineinykh operatorov v teorii neregulyarnykh sistem s chastnymi proizvodnymi”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 20 (2017), 75–95  mathnet  crossref
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:142
    Full text:44
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019